# SDR 95ZZZX4208

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3640D
- Make and model: Piper PA-60-601P
- Aircraft serial: 61P080986341
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 0900025030
- Condition: Failed
- Location: Cockpit
- Part time: 1,931 hours
- Component: TRT2500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT LOCK UP, WILL NOT TRANSFER MODE 'A' CODES FROM STANDBY TO ACTIVE WINDOW.  THIRD UNIT IN AIRCRAFT SINCE ORIGINAL PURCHASE IN APRIL, 1995.  FIRST UNIT FAILED COMPLETELY OUT OF BOX.  SECOND UNIT WORKED FOR 6 HOURS, THEN WOULD NOT REPLY. THIS UNIT WORKED FOR FIRST THREE FLIGHTS, THEN FAILED INTERMITTENTLY.
